# SDR ASAA2016112018763

- Difficulty date: November 20, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 17,758 hours, 5,178 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Selector
- Part number: 11500101
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL, CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED,  EXTINGUISHED ON MASTER CAUTION RESET. ACFT GROUNDED.   NR 1 TEMPERATURE CONTROLLER SHOWS FLIGHT DECK SELECTOR FAULT ON PREVIOUS FLIGHT BITE. REPLACED FLIGHT DECK TEMPERATURE SELECTOR.  OPS CHECKED GOOD. BITE CHECKED BOTH CONTROLLERS GOOD, IAW AMM 21-61-07.
